MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012536-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.However, it may be possible that the distal sheath was restricted or entrapped within the anatomy such that when the sheath finally released, and the stent deployed, the stent jumped due to the built up tension within the shaft lumens of the delivery system causing a spring like release of the stent.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the electronic complaint handling database revealed no other incidents reported from this lot.The investigation was unable to determine a cause for the reported inaccurate delivery.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left iliac artery with no calcification and no tortuosity.Resistance was not felt during advancement of the 8.0 x 20 mm absolute pro stent delivery system (sds) and it crossed the lesion successfully; however, during deployment of the stent, the physician noted that the stent jumped forward slightly.Stent was deployed partially in health tissue; however, covered most the lesion therefore no additional stent was needed.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6430433
Report Number2024168-2017-02477
Device Sequence Number18967856
Product Code NIO
UDI-Device Identifier08717648176128
UDI-Public(01)08717648176128(17)181231(10)6011461
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number1012536-20
Device Lot Number6011461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1